MAUDE Adverse Event Report: ENCORE MEDICAL, L.P. ALTIVATE SHOULDER; ENCORE REVERSE SHOULDER HUMERAL STEM, STD, SZ10X175MM

ENCORE MEDICAL, L.P. ALTIVATE SHOULDER; ENCORE REVERSE SHOULDER HUMERAL STEM, STD, SZ10X175MM
Model Number 530-10-175
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/20/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to the stem being loose.The surgeon re-did it and cemented it.

Brand Name
ALTIVATE SHOULDER
Common Device Name
ENCORE REVERSE SHOULDER HUMERAL STEM, STD, SZ10X175MM
Manufacturer (Section D)
ENCORE MEDICAL, L.P.
9800 metric blvd.
austin TX 78758 6313
MDR Report Key8527144
Report Number1644408-2019-00310
Device Sequence Number1871241
Product Code PHX
UDI-Device Identifier00888912168373
UDI-Public(01)00888912168373
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K141990
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number530-10-175
Device Catalogue Number530-10-175
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2019
Initial Report FDA Received Date04/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
509-01-436, LOT UNKNOWN
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR